Member Gallery    Games   Member Groups   Member Blogs   Health News    Bored?

Author Topic: Zoloft and Klonopin... The quest for me continues...  (Read 566 times)

0 Members and 1 Guest are viewing this topic.

Offline insights

  • Hero Member
  • *****
  • Posts: 5455
  • Country: au
  • Rec's: 115
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: Zoloft and Klonopin... The quest for me continues...
« Reply #10 on: July 07, 2014, 12:32:48 AM »
.
Surely I'm getting something out of them at this point?


I suspect the Zoloft dose just isn't high enough to be doing much and the clue is that you seem to be depressed. It might be a paradoxical reaction, but it's a long shot.

Ian
Bookmark and Share
NOTE: I'm not a doctor, and particularly not yours, so there may be factors I'm unaware of. Therefore all advice is of a general nature and you should consult your doctor before following any of it, especially before changing med doses.

Offline comoso

  • Full Member
  • ***
  • Posts: 188
  • Rec's: 0
  • Gender: Male
  • Personal text
    • Poke This Member
Re: Zoloft and Klonopin... The quest for me continues...
« Reply #11 on: July 09, 2014, 08:23:50 PM »
Psych agreed Ian, I'm supposed to go to 75 mg tomorrow and we're heading to 100 now.  FINGERS CROSSED!!!!
Bookmark and Share

Offline insights

  • Hero Member
  • *****
  • Posts: 5455
  • Country: au
  • Rec's: 115
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: Zoloft and Klonopin... The quest for me continues...
« Reply #12 on: July 09, 2014, 09:03:42 PM »
Psych agreed Ian,

Great minds!   :bigsmile:

Quote
FINGERS CROSSED!!!!

You'll be fine.

Ian
Bookmark and Share
NOTE: I'm not a doctor, and particularly not yours, so there may be factors I'm unaware of. Therefore all advice is of a general nature and you should consult your doctor before following any of it, especially before changing med doses.

Offline comoso

  • Full Member
  • ***
  • Posts: 188
  • Rec's: 0
  • Gender: Male
  • Personal text
    • Poke This Member
Re: Zoloft and Klonopin... The quest for me continues...
« Reply #13 on: July 13, 2014, 11:22:09 PM »
Crazy how this stuff messes with your system.  4 days of diarrhea from the leap up...
Bookmark and Share

Offline insights

  • Hero Member
  • *****
  • Posts: 5455
  • Country: au
  • Rec's: 115
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: Zoloft and Klonopin... The quest for me continues...
« Reply #14 on: July 14, 2014, 01:56:48 AM »
Crazy how this stuff messes with your system.  4 days of diarrhea from the leap up...

The gut is a much greater serotonergic organ than the brain. It makes and uses about 95% of the body's serotonin, the brain less than 2%. It should settle down soon.

Loperamide (Imodium) may help. It's sold through supermarkets here, but I believe it may be a prescription only med in the U.S.. Eating high fibre content foods should also help, rice is particularly good at absorbing the extra fluid in the gut, and remember to drink more water to avoid dehydration.

Ian
Bookmark and Share
NOTE: I'm not a doctor, and particularly not yours, so there may be factors I'm unaware of. Therefore all advice is of a general nature and you should consult your doctor before following any of it, especially before changing med doses.

Offline comoso

  • Full Member
  • ***
  • Posts: 188
  • Rec's: 0
  • Gender: Male
  • Personal text
    • Poke This Member
Re: Zoloft and Klonopin... The quest for me continues...
« Reply #15 on: July 17, 2014, 10:14:36 AM »
OK, I'm not here claiming success YET, but after 11 months of not a lot of relief, I've been darn near anxiety free for 3 days.  1 week after increasing to 75 mg.  This is a complete miracle to me.  I'll keep everyone updated.  But as of this moment, I have a ton of hope and that's a great thing.
Bookmark and Share

Offline comoso

  • Full Member
  • ***
  • Posts: 188
  • Rec's: 0
  • Gender: Male
  • Personal text
    • Poke This Member
Re: Zoloft and Klonopin... The quest for me continues...
« Reply #16 on: July 21, 2014, 11:58:35 PM »
OK, So several good days, and today, not so good.  It's fine.  I'm taking setbacks and making them blips tomorrow will be better. 

Here is the thing, though.  My ear ringing is not getting better.  If anything it's getting worse.  Has anyone reading this had ear ringing on zoloft that eventually went away?  I think I'm at like week 14 or 15.  I've been on it awhile.  I'm worried about increasing to 100 mg as my ear ringing definitely went up when I went from 50 to 75.
Bookmark and Share

Offline insights

  • Hero Member
  • *****
  • Posts: 5455
  • Country: au
  • Rec's: 115
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: Zoloft and Klonopin... The quest for me continues...
« Reply #17 on: July 22, 2014, 01:50:48 AM »
Has anyone reading this had ear ringing on zoloft that eventually went away?

It usually will diminish after a few weeks, but it doesn't for some. If you had it for more than 3-4 weeks I suggest you discuss this with your doctor. If you're taking benzodiazepines be aware that they may also trigger tinnitus.

Ian
Bookmark and Share
NOTE: I'm not a doctor, and particularly not yours, so there may be factors I'm unaware of. Therefore all advice is of a general nature and you should consult your doctor before following any of it, especially before changing med doses.

Offline forever young

  • Full Member
  • ***
  • Posts: 221
  • Rec's: 0
  • Personal text
    • Poke This Member
Re: Zoloft and Klonopin... The quest for me continues...
« Reply #18 on: July 22, 2014, 08:16:41 AM »
I had the ear ringing on celexa and thought when I switched to Zoloft it would get better. It comes and goes sometimes I find it is not there then when I don't feel good I notice it is back. I could tell it got worse with my increases. I am at 100 been there 4 wks today. I seem to be able to tolerate it mostly. I just wish I could get over my other spells. I see the dr today will see what he says. what bothers me I think it is something physical but I have had blood work done but haven't checked my heart and I am focusing on that right now but afraid it have the test ran what would I do if they found something. I hate this I am worse then I have been in a long time. maybe as bad as the beginning of this a long time ago. I want my life back.
Bookmark and Share

Tags:
 

anything